# SDR DALA2018090605456

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 64,067 hours, 23,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS ROWS 38-42 INOP. REPLACED FUSE IN POWER SUPPLY M375- PER AMM 33-51-07. SYSTEM CHECKS OK.
